# SDR QMLA2023072820053

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N901NM
- Make and model: Bell 407
- Aircraft serial: 54649
- Aircraft time: 2,981 hours, 9,605 cycles
- Engine: Allsn 250C47B
- Engine time: 2,417 hours, 6,104 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: ES611421
- Condition: Failed
- Location: Evaporator
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED ELECTRICAL SMELL IN THE PASSENGER COMPARTMENT.
